Elementary proof of the nonexistence of nodal solutions for the semilinear elliptic equations with critical Sobolev exponent

Adimurthi, ; Yadava, S. L. (1990) Elementary proof of the nonexistence of nodal solutions for the semilinear elliptic equations with critical Sobolev exponent Nonlinear Analysis, 14 (9). pp. 785-7877. ISSN 0362-546X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/0362-546X(90)90106-Q

Related URL: http://dx.doi.org/10.1016/0362-546X(90)90106-Q

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Critical Exponent; Pohozaev Identity
ID Code:12000
Deposited On:10 Nov 2010 10:39
Last Modified:14 Jun 2011 11:40

Repository Staff Only: item control page